RicFlair
Explorer
Lately I've come across clips where individuals describe severe responses to Tesa as well as other GH Secretagogues. Given that I'm currently using tesa, should I be treating this as a serious worry? I've been on it for a few weeks now, and the only thing I've noticed is a reaction when I inject into my belly — which I've since quit doing. Small red itchy spots would show up on my stomach and they appear to persist for days at this point, plus there was a burning sensation with each pin. Injecting into my glutes, on the other hand, produces 0 reaction whatsoever. Nothing itchy, no spots, nothing at all. That said, some users have said that after months of using tesamorelin without any problems, they ended up in anaphylactic shock. I'd appreciate any insights on the best way to keep an eye on myself while I'm using it. After finding this out, I'm already intending to get a prescription for an epi pen so I have one on hand at all times.